MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP HUBER NEEDLE SET 19G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP HUBER NEEDLE SET 19G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Infiltration into Tissue (1931)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.Device not returned for evaluation.
 
Event or Problem Description
It was reported that the needle remaining in place for 7 days or more for various reasons (pareneral diet, antiobio therapy in patients with sepsis, with analgesics for end of life), we observed that some needles did not remain in place despite the sterile strips that used them.Maintain.The needle becomes mobile and unstable over time and comes out of the implantable chamber device, which leads to extravasations and even the needle that comes out completely! these events took place on several occasions causing untimely or peripheral transplanting in immunocompromised patients who were already fragile and generally no longer had venous capital.It was reported the event happened on several occasions, however, the number of incidents was not provided.

Brand Name
SAFESTEP HUBER NEEDLE SET 19G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12143939
Report Number3006260740-2021-02714
Device Sequence Number4215235
Product Code FPA
UDI-Device Identifier00801741066245
UDI-Public(01)00801741066245
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberLH-0033
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2021
Initial Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;